Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Suggest remedy for irregular periods after taking I-pill

User rating for this question
Excellent
Answered by
Practicing since : 2001
Answered : 12697 Questions
Question
Hi dr,
Had ipill on XXXXXXX 7th,and had heavy bleeding from XXXXXXX 16 to 19(very heavy).... and next period started from july 21-till date (just spotting only,once in a while, red color blood)......preg test is -VE.......in between had sinus infections and had lot of antibiotic medications.why proper periods not coming?
Posted Wed, 20 Aug 2014 in Birth Control
 
 
Answered by Dr. Rakhi Tayal 54 minutes later
Brief Answer:
Due to side effect of I-pill.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
The irregular bleeding that you are having is due to the high dose hormonal pill- I-pill that you have taken. After taking this pill it is normal to have such period disturbances.
You will have to wait for 2-3 periods for the periods to be regularized on their own. In case the bleeding is heavy then you can consult your gynecologist and have hormonal treatment to stop the bleeding.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Above answer was peer-reviewed by
 
Follow-up: Suggest remedy for irregular periods after taking I-pill 35 minutes later
Thanks a lot doctor...but its beed 15 days spotting occurs(once a day lightly ) and sometimes have vagina pain like pushing from inside.... how long shud i wait to finish it completely and to get normal periods???
 
 
Answered by Dr. Rakhi Tayal 14 minutes later
Brief Answer:
2-3 months.

Detailed Answer:
Hello.
Thanks for writing again.
Such mild spotting is normal. Just wait for the periods to normalize on their own. It will take 2-3 months for your periods to be normal again.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor